Alert archive / Colorado / Flash Flood Warnings in 2012

Flash Flood Warning 20, NWS Grand Junction, CO

August 23, 2012Montezuma County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Aug 23, 2012, 1:33 PM MDT for Montezuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2012, 1:33 PM MDT (19:33 UTC)
Expired
Aug 23, 2012, 4:30 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County Montezuma County, CO

The radar

The Grand Junction radar (KGJX), 218 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2012-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2012-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WGUS55 KGJT 231933
FFWGJT
COC083-232230-
/O.NEW.KGJT.FF.W.0020.120823T1933Z-120823T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
133 PM MDT THU AUG 23 2012

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MONTEZUMA COUNTY IN SOUTHWEST COLORADO...

* UNTIL 430 PM MDT

* AT 132 PM MDT...NATIONAL WEATHER SERVICE SATELLITE AND LIGHTNING   
  DATA INDICATED SLOW MOVING THUNDERSTORMS WITH POTENTIAL FOR VERY   
  HEAVY RAINFALL ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. AREAS AFFECTED INCLUDE AREAS EAST OF HIGHWAY 160 SOUTHEAST  
  OF TOWAOC AND ALONG THE INTERSECTION OF HIGHWAY 160 AND HIGHWAY    
  491. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3720 10858 3704 10857 3703 10881 3719 10878

$$

MDA
2 follow-up statements
570 
WGUS75 KGJT 232100
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
300 PM MDT THU AUG 23 2012

COC083-232230-
/O.CON.KGJT.FF.W.0020.000000T0000Z-120823T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTEZUMA CO-
300 PM MDT THU AUG 23 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL MONTEZUMA
COUNTY UNTIL 430 PM MDT...

AT 300 PM MDT...SATELLITE AND LIGHTNING DATA CONTINUED TO INDICATE 
THUNDERSTORMS WITH VERY HEAVY RAINFALL NEAR THE WARNED AREA. 

RUNOFF FROM PREVIOUS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3720 10858 3704 10857 3703 10881 3719 10878

$$

MDA
065 
WGUS75 KGJT 232225
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
425 PM MDT THU AUG 23 2012

COC083-232240-
/O.EXP.KGJT.FF.W.0020.000000T0000Z-120823T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTEZUMA CO-
425 PM MDT THU AUG 23 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
MONTEZUMA COUNTY WILL BE ALLOWED TO EXPIRE AT 430 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3720 10858 3704 10857 3703 10881 3719 10878

$$

MDA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 11:19 AM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 23, 11:19 AM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1119 AM MDT THU AUG 23 2012

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 250 AM MDT THUR AUG 23 2012

ACTIVE DAY IN STORE AND ALREADY STARTING WITH +TSRA BEING
REPORTED AT MONTROSE IN THE LAST HOUR AND SEVERAL PLACES ACROSS
THE REGION REPORTING -RA. AN UPPER LEVEL LOW CURRENTLY OVER THE
GREAT BASIN IS THE MAIN CULPRIT AND WILL CONTINUE MOVING EASTWARD
CAUSING AN UPTICK IN PRECIPITATION ACROSS UTAH AND COLORADO.
INGREDIENTS INCLUDE DIV-Q AND UPPER LEVEL DIVERGENCE THAT ARE
PROGGED TO MOVE OVER THE REGION TODAY IN RESPONSE TO THIS LOW
PRESSURE. FOR THE BOOKCLIFFS/TAVAPUTS/ROAN PLATEAUS...A
DEFORMATION ZONE WILL SET UP AND WILL BE THE FOCUS OF
PRECIPITATION FOR MUCH OF THE DAY. WHILE FORECAST MID-LEVEL LAPSE
RATES ARE RATHER MEAGER...H5 TEMPS ARE SOMEWHAT COOLER AROUND AREA
OF LOW PRESSURE WHICH WILL INCREASE INSTABILITY ACROSS REGION.
FINALLY...MOISTURE TRANSPORT VECTORS AND PWAT VALUES CONTINUE TO
HIGHLIGHT AMPLE MOISTURE STREAMING UP FROM SUBTROPICS. SO...ALL OF
THESE INGREDIENTS WILL BE IN PLAY TODAY WITH PRECIP RAMPING UP
THROUGH NOON AND CONTINUING FOR THE REMAINDER OF THE DAY.
CLOUDINESS WILL INHIBIT SOME CONVECTION AS IT DID YESTERDAY BUT
WITH ADDED LARGE AREA OF ASCENT DUE TO REASONS MENTIONED
ABOVE...SOME EMBEDDED CONVECTION IS PROBABLE. PREVIOUSLY ISSUED
FLASH FLOOD WATCH LOOKS GOOD SINCE STORM MOTION REMAINS IN THE 5
TO 10 MPH RANGE ALLOWING HEAVY RAIN TO FALL UNDER THE STRONGER STORMS.

TONIGHT-FRIDAY...THE UPPER TROUGH TRACKS ALONG THE CO-NM BORDER
OVERNIGHT. BOTH THE NAM AND GFS ARE SHOWING A GOOD
DIVERGENCE-CONVERGENCE COUPLET BETWEEN VAIL AND WOLF CREEK PASSES
THROUGH THE NIGHT. SO RAISED POPS TO THE LIKELY CATEGORY FOR THESE
MOUNTAINS THROUGH MIDNIGHT THEN SCATTERED POPS THEREAFTER. THIS
FORCING SIGNATURE SHIFTS EAST OF THE FORECAST AREA BY FRIDAY MORNING
AND NW FLOW ALOFT TAKES CONTROL OF THE CWA. MOISTURE DIMINISHES
SLIGHTLY OVER THE NORTHERN CWA BUT OTHERWISE RESIDUAL MOISTURE WILL
COMBINE WITH SOME BETTER SURFACE HEATING TO PRODUCE
AFTERNOON-EVENING STORMS AND SHOWERS. TEMPERATURES CLIMB BACK TO
NEAR AVERAGE FOR FRIDAY AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY NIGHT)
ISSUED AT 250 AM MDT THUR AUG 23 2012

FOR FRIDAY NIGHT AND SATURDAY...WITHOUT FORCING...EXPECT MOST
STORMS TO END BEFORE SUNSET. AS THE UPPER RIDGE AMPLIFIES IN FROM
THE SW...NW FLOW ALOFT CONTINUES THE DRYING AND WARMING TREND.
PRECIPITABLE WATER VALUES REMAIN AROUND 0.7 INCH ACROSS THE SOUTH
FOR SCATTERED MAINLY MTN STORMS SATURDAY AFTERNOON. ABOVE AVERAGE
TEMPERATURES RETURN.

REMAINDER OF LONG-TERM HIGHLIGHTS HIGH PRESSURE BUILDING BACK IN
OVER THE FORECAST AREA AND DIURNALLY DRIVEN CONVECTION EXPECTED
OVER SAN JUANS AND CENTRAL MOUNTAINS. SOME MINOR DIFFERENCES ARE
SEEN BETWEEN ECMWF AND GFS BUT SENSIBLE WX STAYS THE SAME WITH
AFTERNOON CONVECTION EXPECTED. MODELS HINT AT MONSOONAL MOISTURE
GETTING TAPPED MON THRU WED BUT HOW FAR NORTH IT GETS REMAINS TO
BE SEEN.

HIGH TEMPERATURES THROUGH THE PERIOD WILL BE A FEW DEGREES WARMER
THAN CLIMO FOR THIS TIME OF YEAR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1119 AM MDT THU AUG 23 2012

A LOW PRESSURE SYSTEM WILL BRING WIDESPREAD SHOWERS AND NUMEROUS
THUNDERSTORMS TO THE REGION TODAY...ESPECIALLY SOUTH OF THE I-70
CORRIDOR. THE HEAVIEST RAIN WILL FALL AHEAD OF THE LOW WHICH WILL
SWEEP EASTWARD ACROSS SOUTHEAST UTAH THROUGH 19Z...THEN ACROSS
SOUTHERN COLORADO THROUGH 02Z. STRONGER CELLS WILL RESULT IN MVFR
VSBY WITH LOCALIZED IFR VSBY AND MVFR CIGS ALONG A SWATH FROM KCEZ
TO KPSO DURING THIS PERIOD. ELSEWHERE...SHOWERS WILL BE WIDESPREAD
WITH SOME EMBEDDED THUNDERSTORMS WHICH WILL RESULT IN FREQUENT
OBSCURATIONS. EAST-CENTRAL UTAH AND WEST-CENTRAL COLORADO
AIRFIELDS WILL SEE OCCASIONAL SHOWERS AND THUNDERSTORMS IN THE
VICINITY OR OVER THE AIRPORT COMPLEX POSSIBLY RESULTING IN MVFR
VSBY. NORTHEAST UTAH AND NORTHWEST COLORADO WILL SEE MORE
SCATTERED ACTIVITY WHICH IS UNLIKELY TO IMPACT FLIGHT CATEGORIES
DURING THE REMAINDER OF THE DAY AND OVERNIGHT.

THE LOW WILL CONTINUE TO THE EAST OVERNIGHT WITH ITS IMPACT WANING
WHICH WHEN COMBINED WITH COOLING WILL RESULT IN DECREASING
CONVECTIVE ACTIVITY. VALLEYS...ESPECIALLY ACROSS THE SOUTH WILL
SEE PATCH LOW STRATUS AFTER MIDNIGHT THROUGH 15Z FRIDAY MORNING.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ003-006>014-
     017>023.
UT...FLASH FLOOD WATCH THROUGH THIS EVENING FOR UTZ022-025-027>029.

&&

SHORT TERM...TGR/JOE
LONG TERM...JOE/TGR
AVIATION...NL
Hazardous weather outlook, Aug 23, 5:34 AM MDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
534 AM MDT THU AUG 23 2012

COZ001>014-017>023-UTZ022>025-027>029-241145-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
534 AM MDT THU AUG 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE HAS DEEPENED OVERNIGHT OVER SOUTHEAST UTAH AND
SOUTHWEST COLORADO. LOCALLY HEAVY RAINFALL IS POSSIBLE ESPECIALLY
OVER THE SOUTHERN MOUNTAINS THIS AFTERNOON AND EVENING. STORMS
WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND THE
STRONGER STORMS MAY PRODUCE SMALL HAIL...LIGHTNING AND GUSTY
OUTFLOW WINDS UP TO 35 MPH. AREAS OF VERY HEAVY RAINFALL AHEAD OF
THIS LOW WILL BRING THE POTENTIAL FOR FLASH FLOODING THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE LOW PRESSURE SYSTEM SHIFTS ONTO THE PLAINS ON FRIDAY AND HIGH
PRESSURE WILL BUILD IN OVER THE WEEKEND. THIS WILL BRING A DRYING
AND WARMING TREND. BUT THERE IS STILL A CHANCE OF LATE-DAY
SHOWERS AND STORMS...MAINLY OVER HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Aug 23, 10:46 AM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1046 AM MDT THU AUG 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       VALLEY OF THE GODS      37.27N 109.92W
08/23/2012  M1.08 INCH       SAN JUAN           UT   TRAINED SPOTTER

            0.61 OF RAIN FELL IN LESS THAN AN HOUR AROUND 8 AM

&&

EVENT NUMBER GJT1200478

TGJT
Local storm report, Aug 23, 11:10 AM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1110 AM MDT THU AUG 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     FLASH FLOOD      6 N VALLEY OF THE GODS  37.36N 109.92W
08/23/2012                   SAN JUAN           UT   LAW ENFORCEMENT

            HIGHWAY 261 NEAR THE MOKI DUGWAY AREA HAS BEEN WASHED
            OUT DUE TO VERY HEAVY RAINFALL FROM RECENT
            THUNDERSTORMS.

&&

EVENT NUMBER GJT1200479

MALEKSA
Local storm report, Aug 23, 11:14 AM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1114 AM MDT THU AUG 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      11 SW BLANDING MUNI ARP 37.50N 109.64W
08/23/2012                   SAN JUAN           UT   LAW ENFORCEMENT

            HEAVY RAINFALL CAUSED WATER TO RUN OVER STATE ROUTE 95
            ALONG COTTONWOOD CREEK CAUSING PORTIONS OF THE ROAD TO
            BECOME IMPASSABLE. NO ESTIMATE ON RAINFALL AMOUNTS.

&&

EVENT NUMBER GJT1200480

MALEKSA
Local storm report, Aug 23, 11:17 AM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1117 AM MDT THU AUG 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     DEBRIS FLOW      4 WNW BLUFF ARPT        37.28N 109.69W
08/23/2012                   SAN JUAN           UT   LAW ENFORCEMENT

            ROCKSLIDE ON HIGHWAY 163 WEST OF BLUFF CAUSING
            WESTBOUND LANE TO BE BLOCKED. LOCATION IS ESTIMATED
            BASED ON SATELLITE AND LIGHTNING WHERE HEAVY RAINFALL
            LIKELY OCCURRED.

&&

EVENT NUMBER GJT1200481

MALEKSA
Local storm report, Aug 23, 11:36 AM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1136 AM MDT THU AUG 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     FLASH FLOOD      CANYONLANDS NP          38.40N 109.88W
08/23/2012                   SAN JUAN           UT   PARK/FOREST SRVC

            MINOR FLOODING FROM A STRONG STORM THAT PRODUCED VERY
            HEAVY RAINFALL AN HOUR AGO AT CANYONLANDS NATIONAL PARK.
            WASHES ARE CURRENTLY FILLING UP. PARK SERVICE IS
            RECOMMENDING 4 WHEEL DRIVE FOR THIS AREA.

&&

EVENT NUMBER GJT1200482

MALEKSA
Local storm report, Aug 23, 1:31 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
131 PM MDT THU AUG 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     FLASH FLOOD      CANYONLANDS NP          38.40N 109.88W
08/23/2012                   SAN JUAN           UT   PARK/FOREST SRVC

            SHAFER TRAIL WAS CLOSED DUE TO HEAVY RAINFALL...SLICK
            ROAD CONDITIONS...AND FLOODING ON THE LOWER SECTION OF
            THE ROAD.

&&

EVENT NUMBER GJT1200483

PRINGLE

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:55 PM MDTFlash Flood WatchGJTArchuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more45 hr
Aug 23, 3:17 PM MDTAreal Flood AdvisoryGJTArchuleta, Dolores, Hinsdale, La Plata, Montezuma, Montrose and 3 more3 hr
Aug 23, 5:55 PM MDTAreal Flood AdvisoryGJTDelta, Dolores, Gunnison, Hinsdale, Mesa, Montrose and 3 more6 hr

Nearby

Flash Flood Warnings in Colorado, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.